# SDR CA110117005

- Difficulty date: January 16, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 39,443 hours
- Engine: Rroyce RB211*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: CAR400
- Part serial: 2525
- Condition: Failed
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE FLIGHT EXPERIENCED A YELLOW HYD SYS FAILURE.  QRH WAS FOLLOWED AND A PHONE PATCH WAS ESTABLISHED WITH MX CONTROL. THE FLIGHT IS CONTINUING.  SN OF CHECK VALVE: 2525, MFG: SAMM..
